# SDR SWAA2025040720796

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 63,436 hours, 34,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT SVC DOOR OUTSIDE EMERGENCY LIGHT INOP<[01] RELAMPED LH AFT EXTERIOR SLIDE LIGHT PER AMM 33-51-04.
